MAUDE Adverse Event Report: HALYARD HEALTH NOVAPLUS SHOE COVER EXTRA TRACTION XLG 80; X-TRA TRACTION* SHOE COVER, XL, BLUE

HALYARD HEALTH NOVAPLUS SHOE COVER EXTRA TRACTION XLG 80; X-TRA TRACTION* SHOE COVER, XL, BLUE
Model Number 69195
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the customer who stated, "there has been a major employee injury here at the hospital within the last few days." the was no traction at the bottom of the show cover and the employee slipped.Additional information has been requested by not received.
 
Additional Manufacturer Narrative
A sample or lot number was not received for the affected product; however, based on the manufacturing history, there is no lot number ca716004 as reported that was produced for product 69195, the device history records can not be traced for this lot number.A root cause cannot be determined at this time.All information reasonably known as of 24jan2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
NOVAPLUS SHOE COVER EXTRA TRACTION XLG 80
Common Device Name
X-TRA TRACTION* SHOE COVER, XL, BLUE
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7141510
Report Number3011270181-2017-00010
Device Sequence Number19086293
Product Code LYU
UDI-Device Identifier30680651691959
UDI-Public30680651691959
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number69195
Device Catalogue Number991069195
Device Lot NumberCA716004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/27/2017
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date01/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;